MathSciNet Relay Station
MathSciNet bibliographic data
MR1342832 (96f:65013) 65D15 (15A99 65F99 65Y20)
Najfeld, Igor; Havel, Timothy F. Derivatives of the matrix exponential and their computation. Adv. in Appl. Math. 16 (1995), no. 3, 321–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement